# SDR A6WA200640182

- Difficulty date: May 11, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR DROPS 1 FOOT PRIOR TO GROUND.  SOME STRUCTURAL DAMAGE INCURRED ON PAX DOOR AS A RESULT OF COMPONENT FAILURE.  MAINTENANCE REPAIRED PAX DOOR IAW AMM 52-11-17-400-802, BOMBARDIER REO 601R-52-11-702, BSC EO 601R-52-9149, BSC EO 601R-52-91-46A, SRM 51-42-06, BSC EO 601R-52-9147A, AND AMM 52-11-08-710-802.  (M)
